I wish I could tell you no, but unfortunately yes.
You broke down because the withdrawals are terrible, when you took some you felt better. A way you can think of it is as long as you feel those terrible withdrawals, when you take the medication, it will kind of start it back over. Now some people say this isn't true, but from personal experience, it is for me at least. I do know that two days, even three is not long enough to go without withdrawals coming back if you take a dose.
There are ways to end this taking medication without feeling as terrible as you do. One thing people recommend is the "thomas recipe" which is for the most part things you can buy at the grocery store and or the drug
store. It mainly consists of vitamins, minerals, protein, hot soaks, and exercise. There are some herbs that can help with the withdrawals but some of them such as kratom
while helping CAN develop into it's own addiction
. You went just over 2 days, and for the most part, for most people, when they stop taking hydrocodone
the withdrawals are the worst for about three days and then gradually go away.
There are a LOT of threads on here mainly in the "opiate
recovery" forum that can help you out along the way. I suggest you don't take other opiates
or kratom simply because you went just over two days in and if you did that basically without help, you can get some help that are not opiate/opioid or opiate agonist and make it the whole way.
Again, there is A LOT of information on the site about options you have. I do want to warn about tramadol
. It helps some people with stopping hydrocodone, but, the withdrawals from tramadol are worse than the opiate withdrawals (though they share some of the same types) because for many people they get seizures. Tramadol has SSRI
like qualities and REALLY raises serotonin
levels. Other than that, I think you can find some good help.
Good luck and please keep us updated, feel free to message if you have any questions. I work at night, but check my inbox in the morning.